# SDR AALA20050536

- Difficulty date: August 10, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 790
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - RIGHT HAND KEEL BEAM OUTBOARD FLANGE AT STATION 790 HAD FLANGE REMOVED DUE TO CORROSION.  A 3.6 INCH BY 1 INCH SECTION OF KEEL BEAM CHORD FLANGE WAS REMOVED AT APPROXIMATELY STATION 790.  PERFORMED OPEN HOLE HIGH FREQUENCY EDDY CURRENT INSPECTION ON ALL REMOVED FASTENER HOLES.  PERFORMED EDDY CURRENT INSPECTION ON EDGES AND BLENDS TO VERIFY CORROSION COMPLETELY REMOVED.  ROTOPEEN EDGES AND BLENDS IN AREA OF THE CUTOUT.  FABRICATED A REPAIR ANGLE FROM 7075 T6511 EXTRUSION.  FABRICATED FILLER FROM 7075 T6 AND INSTALLED ANGLE AND FILLED WET WITH SEALANT AND FASTENED WITH BACB30MY6.  HI-LOKS AND FASTENERS INSTALLED WET MAINTAINING 1.7 DIAMETER EDGE DISTANCE.  APPLIED CORROSION INHIBITING COMPOUND.
